MAUDE Adverse Event Report: COVIDIEN DEVON; MARKER, SKIN

COVIDIEN DEVON; MARKER, SKIN
Model Number 31145777
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 09/18/2017.An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reports that the open marker cap and the tip of the pen was damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
There were no samples submitted with this complaint.The complaint shall be reopened if a sample is received.The reported condition by the customer could not be confirmed without a sample to evaluate.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the condition described by the customer.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A production notification was issued to all personnel to ensure that they are aware on the condition reported by the customer.The current process is running according to product specifications meeting quality acceptance criteria.If additional information is received warranting further analysis, the investigation will be resumed.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEVON
Common Device Name
MARKER, SKIN
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 1113 cuidad
tijuana 22444
MX  22444
MDR Report Key6874836
Report Number9612030-2017-05174
Device Sequence Number18953508
Product Code FZZ
UDI-Device Identifier20884527007506
UDI-Public20884527007506
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2020
Device Model Number31145777
Device Catalogue Number31145777
Device Lot Number7100106564
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date09/18/2017
Supplement Report FDA Received Date02/13/2018
Patient Sequence Number1